VOL. 24 · NO. 4 | 1972
 
VIEW ALL ABSTRACTS +
Front Matter
Tohoku Math. J. (2) 24 (4), (1972)
No abstract available
Articles
T. Takahashi, S. Ôharu
Tohoku Math. J. (2) 24 (4), 505-528, (1972) DOI: 10.2748/tmj/1178241442
KEYWORDS: 34G05, 47D05
No abstract available
John Ernest
Tohoku Math. J. (2) 24 (4), 529-537, (1972) DOI: 10.2748/tmj/1178241443
KEYWORDS: 47B05
No abstract available
Athanassios G. Kartsatos
Tohoku Math. J. (2) 24 (4), 539-546, (1972) DOI: 10.2748/tmj/1178241444
KEYWORDS: 34D15
No abstract available
T. Rolf Turner
Tohoku Math. J. (2) 24 (4), 547-549, (1972) DOI: 10.2748/tmj/1178241445
KEYWORDS: 47A65
No abstract available
P. L. Butzer, R. J. Nessel, W. Trebels
Tohoku Math. J. (2) 24 (4), 551-569, (1972) DOI: 10.2748/tmj/1178241446
KEYWORDS: 41A40, 33A65
No abstract available
Kiyotaka Ii
Tohoku Math. J. (2) 24 (4), 571-579, (1972) DOI: 10.2748/tmj/1178241447
KEYWORDS: 53C45
No abstract available
Makoto Namba
Tohoku Math. J. (2) 24 (4), 581-609, (1972) DOI: 10.2748/tmj/1178241448
KEYWORDS: 32G13
No abstract available
Back Matter
Tohoku Math. J. (2) 24 (4), (1972)
No abstract available
Back to Top